MAUDE Adverse Event Report: Covidien llc Microstream; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

Covidien llc Microstream; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number DLPM35MN02
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
Microstream
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
Covidien llc
6135 gunbarrel ave
boulder,co
Manufacturer (Section G)
Covidien llc
6135 gunbarrel ave
boulder,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50925886
Report Number2936999-2026-00406
Device Sequence Number5369622
Product Code CCK
UDI-Device Identifier10884521786936
UDI-Public(01)10884521786936(11)170324
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDLPM35MN02
Device Catalogue NumberDLPM35MN02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown